# SDR UIEA2015113000691

- Difficulty date: November 27, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,004 hours, 16,697 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 1 STATUS MSG.  CABIN PRESS CONTROLLER FAULT LIGHT ILLUMINATED, PN 2117388-6.  STATUS MSG CLEARED IAW FIM 21-31-00 FAULT TREE 809.
